# SDR AU970611

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: AV94103
- Condition: Illegal Repair
- Location: Pass Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) BENNETTS SEAT CONVERTER STOWAGE COMPARTMENT (SEAT MOUNTED CONTAINER) INCORRECTLY REPAIRED - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED REPAIR
